# SDR CALA2022050601156

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757
- Aircraft serial: 33526
- Aircraft time: 51,378 hours, 14,783 cycles
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Part number: 19241130097
- Part serial: NA
- Condition: Damaged
- Location: #1 Idg/Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BUSS OFF LIGHT ILLUMINATED ACCOMPANIED BY ISLN LIGHT ON LEFT BUSS TIE SWITCH AND LEFT GEN OFF LIGHT ALSO ILLUMINATED. CREW STATES THE LEFT GEN RESET ONCE SUCCESSFULLY AND WHEN ATTEMPTING TO BRING THE LEFT BUSS BACK ON LINE EVERYTHING TRIPPED OFF AGAIN. NO OVERWEIGHT LANDING. SMOOTH TOUCHDOWN. 802 STEP M(1)(C) RESISTANCE CHECK AT LH GCU D2108B PIN A13 TO D13 FOUND RESISTANCE VERY HIGH (1.2 MEG OHMS) AND OUT OF  RANGE (28.5 OHMS). ACCOMPLISHED IDG OIL LEVEL CHECK ON #1 ENGINE. FOUND OIL LEVEL INSPECTED GENERATOR FEEDER CABLES,LUGS AND TERMINAL BLOCK, NO PINS B13 & C13 WERE WITHIN RANGE. DISCONNECTED D1396 FROM IDG FOUND PIN 12 ON CONNECTOR D40024P OPEN . SEE PHOTO. REMOVED HARNESS PART # 19-2411-3-0097.   NEW HARNESS STILL NEEDS FULL. REF AMM 12-13-02-213-006 ALSO RESERVICED #1 ENGINE IDG. SIGNS OF OVERHEAT OR LOOSE CONNECTIONS. RAN LH ENG IDG OPERATED AND RANG FROM GCU D210B PIN A13 TO D1396 PIN 12 AND STILL HAD TO BE INSTALLED. REF AMM 12-13-03-213-006. NORM. ACP BITE OF BPCU AND FOUND THE FOLLOWING MSGS FROM LAST HIGH RESISTANCE. NEED FURHTHER TS TO FIND DAMAGE IN THE WIRE. FLIGHT DP TRIP AND MAIN BUS/OVERLLAP ZONE. ACP FIM 24-20 TASK REF WDM 24-21-11-5 INSTALLED NEW HARNESS. REF WDM 24-11-11-5. OPS CHECKS GOOD REF AMM 24-11-00-710-801 STEP F AND 24-22-00-745-058.
